Previous |  Up |  Next


Title: Poznámka k theorii rovnic differenciálních lineárních. [II.] (Czech)
Title: A remark on the theory of linear differential equations. [II.] (English)
Title: Eine Bemerkung zur Theorie der linearen Differentialgleichungen. [II.] (German)
Author: Rádl, František
Language: Czech
Journal: Časopis pro pěstování mathematiky a fysiky
Volume: 41
Issue: 2
Year: 1912
Pages: 154-159
Category: math
idZBL: JFM 43.0398.01
DOI: 10.21136/CPMF.1912.123845
Date available: 2009-08-29T15:12:58Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_041-1912-2_2.pdf 970.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo